# SDR SWAA2016080454549

- Difficulty date: June 29, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 33,049 hours, 17,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN BS 986 TO BS 1006, STR 20L.  R & R INTERCOSTAL IAW SRM.
